×

zbMATH — the first resource for mathematics

Found 62 Documents (Results 1–62)

100
MathJax
Mitra, Riten (ed.) et al., Nonparametric Bayesian inference in biostatistics. Cham: Springer (ISBN 978-3-319-19517-9/hbk; 978-3-319-19518-6/ebook). Frontiers in Probability and the Statistical Sciences, 359-375 (2015).
MSC:  92B15 62G99 62D05
PDF BibTeX XML Cite
Full Text: DOI
Fomby, Thomas B. (ed.) et al., VAR models in macroeconomics: new developments and applications. Essays in honor of Christopher A. Sims. Mainly selected papers based on the presentations at the 12th advances in econometrics conference, Dallas, TX, USA, November 2–4, 2012. Bingley: Emerald. Adv. Econom. 32, 169-203 (2013).
MSC:  62M02 62H12 62M10
PDF BibTeX XML Cite
Full Text: DOI
Autom. Remote Control 71, No. 2, 257-274 (2010); translation from Avtom. Telemekh. 2010, No. 2, 92-111 (2010).
MSC:  93E15 93E03 93C10
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Year of Publication
all top 3
Classification
all top 3
Software